# SDR USAA2014101600022

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 66,003 hours, 25,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING AT BOTTOM CORNER AT DOOR 1R.  INSTALLED NEW EMER EXIT SIGN COVER AT DOOR 1R.
